# SDR DALA2024080107673

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 68,882 hours, 32,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0476429) CORROSION ON FLOOR STRINGER 13RBL BTW STA 787 TO STA 827 AT AFT CARGO COMPARTMENT. FLOOR STRINGER 13RBL BTW STA 787 TO STA 827 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
